# SDR DXTA2025031802702

- Difficulty date: March 16, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N877QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000134
- Aircraft time: 207 hours, 113 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: G Switch
- Condition: Tripped
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: WITH BATT'S ON, EMER LIGHT SWITCH OFF, THE EMER LIGHTS REMAIN ILLUMINATED, CHECKED BOTH 5G SWITCHES. CORRECTIVE ACTION; RESET ALL 4 G SWITCH SIMULTANEOUSLY AND RESET EMERGENCY BATTERY SYSTEM. PERFORMED SATISFACTORY OPERATIONAL TEST. ALL WORK IAW CE-700 AMM 33-50-00, 33-50-10.
